# SDR UALA2013032101774

- Difficulty date: March 20, 2013
- Submitted: March 23, 2013
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 57,058 hours, 15,985 cycles
- Engine: Pwa PW2037
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Cap
- Condition: Missing
- Location: L2 Window Wire
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 WINDOW HT WIRES-CAPS MISSING.  REPLACED CAP
